Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Actions of pointed Hopf algebras with reduced pi invariants


Authors: Piotr Grzeszczuk and Małgorzata Hryniewicka
Journal: Proc. Amer. Math. Soc. 135 (2007), 2381-2389
MSC (2000): Primary 16R20, 16S40, 16W30
DOI: https://doi.org/10.1090/S0002-9939-07-08769-2
Published electronically: March 29, 2007
MathSciNet review: 2302559
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Let $R$ be an $H$-module algebra, where $H$ is a pointed Hopf algebra acting on $R$ finitely of dimension $N$. Suppose that $L^H\neq 0$ for every nonzero $H$-stable left ideal of $R$. It is proved that if $R^H$ satisfies a polynomial identity of degree $d$, then $R$ satisfies a polynomial identity of degree $dN$ provided at least one of the following additional conditions is fulfilled:

  1. $R$ is semiprime and $R^H$ is almost central in $R$,

  2. $R$ is reduced.

If we also assume that $R^H$ is central, then $R$ satisfies the standard polynomial identity of degree $2[\sqrt {N}]$, where $[\sqrt {N}]$ is the greatest integer in $\sqrt {N}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16R20, 16S40, 16W30

Retrieve articles in all journals with MSC (2000): 16R20, 16S40, 16W30


Additional Information

Piotr Grzeszczuk
Affiliation: Faculty of Computer Science, Technical University of Białystok, Wiejska 45A, 15-351 Białystok, Poland
Email: piotrgr@pb.bialystok.pl

Małgorzata Hryniewicka
Affiliation: Institute of Mathematics, University of Białystok, Akademicka 2, 15-267 Białystok, Poland
Email: margitt@math.uwb.edu.pl

Received by editor(s): January 8, 2006
Received by editor(s) in revised form: April 25, 2006
Published electronically: March 29, 2007
Additional Notes: The first author was supported by Polish KBN grant No. 1 P03A 032 27
Communicated by: Martin Lorenz
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.